| Model Number |
NKV-330 |
| Medical Device Problem Codes |
Improper Flow or Infusion (2954); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During patient use with non-invasive positive pressure ventilation (nippv), the respiratory therapist (rt) observed inconsistent volume delivery, ranging from approximately 600 to 1000 ml.The patient became uncomfortable, with spo2 dropping into the 80s and rising co2 levels despite high fio2.The ventilator also displayed a ¿low fio2¿ alarm.The rt transferred the patient to another nkv-330 ventilator using the same settings.Afterward, spo2 and co2 levels improved, and the patient appeared more comfortable.There was no harm to the patient.
Additional Manufacturer Narrative
Nihon kohden orangemed llc will submit a supplemental report if additional information becomes available.
Additional Manufacturer Narrative
Evaluation completed.See attached failure investigation summary report.